Alert archive / Georgia / River Flood Warnings in 2018
River Flood Warning 80, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Aug 3, 2018, 1:30 AM EDT for Coweta County, Fayette County, Georgia. It was in force for 11 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2018, 1:30 AM EDT (05:30 UTC)
- Expired
- Aug 3, 2018, 12:28 PM EDT
- In force
- 11 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Coweta County, GA, Fayette County, GA
The radar
The Atlanta radar (KFFC), 2 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Line Creek below Lake McIntosh (LMCG1). The gauge peaked at 11.25 ft at Aug 3, 2018, 6:00 AM EDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02344630, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
058 WGUS42 KFFC 030530 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 130 AM EDT Fri Aug 3 2018 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Morning Creek near North Fayetteville affecting Fayette and Fulton Counties Line Creek near Below Lake McIntosh affecting Coweta and Fayette Counties .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC113-121-031929- /O.NEW.KFFC.FL.W.0079.180803T0530Z-000000T0000Z/ /MCFG1.1.ER.180803T0410Z.180803T0500Z.000000T0000Z.UU/ 130 AM EDT Fri Aug 3 2018 The National Weather Service in Peachtree City has issued a * Flood Warning for The Morning Creek near North Fayetteville. * From early this morning until further notice. * At 1AM Friday the stage was 14.6 feet...and rising. * Flood stage is 14.0 feet. * At 14.0 feet...Flood stage is reached. Minor flooding begins in the woodlands and natural flood plain along the creek upstream and downstream from the gage at Westbridge Road. The backyard of a home off of the road downstream from the bridge begins to flood. && LAT...LON 3355 8453 3360 8449 3347 8439 3346 8439 $$ GAC077-113-031929- /O.NEW.KFFC.FL.W.0080.180803T0530Z-000000T0000Z/ /LMCG1.1.ER.180803T0403Z.180803T0500Z.000000T0000Z.UU/ 130 AM EDT Fri Aug 3 2018 The National Weather Service in Peachtree City has issued a * Flood Warning for The Line Creek near Below Lake McIntosh. * From early this morning until further notice. * At 1AM Friday the stage was 10.4 feet...and rising. * Flood stage is 10.0 feet. * At 10.0 feet...Flood stage is reached. Minor flooding begins in the woodlands along the creek downstream from the gage on the tailwater side of Lake McIntosh Dam. Low lying portions on the west side of the Falcon Field Airport property will begin to flood. && LAT...LON 3334 8462 3338 8456 3335 8451 3332 8456 $$
3 follow-up statements
282 WGUS82 KFFC 031006 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 606 AM EDT Fri Aug 3 2018 ...The Flood Warning continues for the following rivers in Georgia... Line Creek near Peachtree City affecting Coweta and Fayette Counties Line Creek near Below Lake McIntosh affecting Coweta and Fayette Counties Line Creek near Senoia affecting Coweta...Fayette and Spalding Counties GAC077-113-040006- /O.CON.KFFC.FL.W.0083.000000T0000Z-000000T0000Z/ /PHCG1.1.ER.180803T0705Z.180803T0900Z.000000T0000Z.UU/ 606 AM EDT Fri Aug 3 2018 The Flood Warning continues for The Line Creek near Peachtree City. * Until further notice. * At 5AM Friday the stage was 13.0 feet...and rising. * Minor flooding is occurring and forecast. * Flood stage is 12.0 feet. * At 14.0 feet...Minor flooding continues to expand into the woodlands along the creek upstream and downstream from the gage just below Georgia Highway 54. This includes the residential yards on Wynnmeade Parkway around Wynns Pond just north of the highway. The flood waters will be up to two feet deep and be approaching the foundations of a few homes. The significant flow into Lake McIntosh causes portions of the Planterra Ridge Golf Course to flood. && LAT...LON 3348 8466 3348 8459 3339 8456 3337 8463 $$ GAC077-113-040006- /O.CON.KFFC.FL.W.0080.000000T0000Z-000000T0000Z/ /LMCG1.1.ER.180803T0403Z.180803T0900Z.000000T0000Z.UU/ 606 AM EDT Fri Aug 3 2018 The Flood Warning continues for The Line Creek near Below Lake McIntosh. * Until further notice. * At 5AM Friday the stage was 11.2 feet...and rising. * Minor flooding is occurring and forecast. * Flood stage is 10.0 feet. * At 12.0 feet...Minor flooding continues to expand into the woodlands along the creek downstream from the gage on the tailwater side of Lake McIntosh Dam. Portions on the west side of the Falcon Field Airport property will be flooded. Portions of baseball fields will begin to flood on the south end of the Baseball and Soccer Complex off of Georgia Highway 74. A portion of the Fayette County Water Treatment Plant near the fields will begin to flood also. && LAT...LON 3334 8462 3338 8456 3335 8451 3332 8456 $$ GAC077-113-255-040006- /O.CON.KFFC.FL.W.0084.000000T0000Z-000000T0000Z/ /LING1.1.ER.180803T0648Z.180803T0945Z.000000T0000Z.NO/ 606 AM EDT Fri Aug 3 2018 The Flood Warning continues for The Line Creek near Senoia. * Until further notice. * At 5AM Friday the stage was 11.0 feet...and rising. * Minor flooding is occurring and forecast. * Flood stage is 10.0 feet. * At 10.0 feet...Minor flooding of the natural flood plain begins which primarily affects agricultural and wooded areas. A small dirt utility access road near the Georgia Highway 85 bridge goes underwater. && LAT...LON 3332 8456 3335 8451 3330 8448 3328 8455 $$
504 WGUS82 KFFC 031509 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 1109 AM EDT Fri Aug 3 2018 ...The Flood Warning continues for the following rivers in Georgia... Line Creek near Peachtree City affecting Coweta and Fayette Counties Line Creek near Below Lake McIntosh affecting Coweta and Fayette Counties GAC077-113-040508- /O.CON.KFFC.FL.W.0083.000000T0000Z-000000T0000Z/ /PHCG1.1.ER.180803T0705Z.180803T0945Z.000000T0000Z.UU/ 1109 AM EDT Fri Aug 3 2018 The Flood Warning continues for The Line Creek near Peachtree City. * Until further notice. * At 8 AM Friday the stage was 12.7 feet and falling. * Minor flooding is occurring and is forecast to continue. * Flood stage is 12 feet. * At 12 feet...Flood stage was reached. Minor flooding begans in the woodlands along the creek upstream and downstream from the gage just below Georgia Highway 54. This includes the residential yards on Wynnmeade Parkway around Wynns Pond just north of the highway. The significant flow into Lake McIntosh causes low portions of the Planterra Ridge Golf Course to flood. && LAT...LON 3348 8466 3348 8459 3339 8456 3337 8463 $$ GAC077-113-040508- /O.CON.KFFC.FL.W.0080.000000T0000Z-000000T0000Z/ /LMCG1.1.ER.180803T0403Z.180803T1015Z.000000T0000Z.UU/ 1109 AM EDT Fri Aug 3 2018 The Flood Warning continues for The Line Creek near Below Lake McIntosh. * Until further notice. * At 10 AM Friday the stage was 10.6 feet and falling. * Minor flooding is occurring and is forecast to continue. * Flood stage is 10 feet. * At 10 feet...Flood stage was reached. Minor flooding begans in the woodlands along the creek downstream from the gage on the tailwater side of Lake McIntosh Dam. Low lying portions on the west side of the Falcon Field Airport property will begin to flood. && LAT...LON 3334 8462 3338 8456 3335 8451 3332 8456 $$
259 WGUS82 KFFC 031628 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 1228 PM EDT Fri Aug 3 2018 ...The Flood Warning is cancelled for the following rivers in Georgia... Line Creek near Below Lake McIntosh affecting Coweta and Fayette Counties GAC077-113-031658- /O.CAN.KFFC.FL.W.0080.000000T0000Z-180803T1628Z/ /LMCG1.1.ER.180803T0403Z.180803T1015Z.180803T1556Z.UU/ 1228 PM EDT Fri Aug 3 2018 The Flood Warning is cancelled for The Line Creek near Below Lake McIntosh. * This takes effect immediately. * At 12 PM Friday the stage was 9.9 feet and falling. * Flood stage is 10 feet. * The creek will continue to fall. && LAT...LON 3334 8462 3338 8456 3335 8451 3332 8456 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Aug 2, 11:51 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Aug 2, 11:51 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1151 PM EDT Thu Aug 2 2018 .UPDATE... Forecast is on track. Pockets of moderate to heavy precipitation continue to move through metro Atlanta and toward Athens tonight. With some training noted across Henry, Butts and Newton counties and points northward...these are going to be the locations of concern overnight. These showers are riding a boundary with storm motion parallel to the mean flow. So this may lead to localized flooding. As the aforementioned meso-low tracks north of the metro, it should help lift this band of heavier precipitation northward. Some deformation across NE GA has been noted as well tonight, NE of the meso-low with light to moderate rain observed. Expect an additional half an inch to an inch of rain with locally higher amounts the next several hours. 26 && .PREV DISCUSSION... /Issued 816 PM EDT Thu Aug 2 2018/ UPDATE... Moderate to heavy rain is moving into the metro area as a broad meso low, currently centered near Tyrone in north Fayette, continues to track NE this evening. Gusty winds associated with this meso have been observed at ATL with wind speeds upwards of 25kts. This area of precipitation will take a a couple hours to move out of the metro and move into the NE mountains. Associated with this meso- low there are further areas of light to moderate rain extending toward AHN down southwest toward CSG. This activity will push north and east through the evening with continued moisture feed from the GOM. Therefore we do expect some showers overnight. PREV DISCUSSION... /Issued 256 PM EDT Thu Aug 2 2018/ SHORT TERM /Tonight through Friday Night/... Models are still in good agreement that the deep upper level longwave trough will remain nearly stationary to the west of the area over the Mississippi River Valley through tonight. On Friday, the trough will finally begin to weaken and lift northeastward away from the area, and the associated surface boundary will wash out. North and central Georgia will remain under the influence of southwesterly upper level flow ahead of the trough, which will keep deep tropical moisture in place over the area into Friday morning. PWAT values range from between 1.8 and 2.2 inches across north and central Georgia today, and will decrease to between 1.4 and 1.8 inches on Friday as the upper trough begins to weaken and southwest flow diminishes. Several shortwaves embedded within the moist flow will continue to move northeastward through our area which will keep rain chances high through the end of the week. Model guidance is showing some modest instability as these impulses move across the forecast area, with the highest values in eastern Georgia. Thunderstorms embedded within the showers will be most likely in areas where brief breaks occur in the cloud coverage this afternoon. With some remaining uncertainty, have maintained chance of thunder through this evening followed by a slight chance of thunder on Friday. Some flash flooding impacts have already been observed in association with this system, and the concern could increase as both the soils remain saturated. With the flow remaining parallel to storm motion, training of heavy precipitation could occur which will enhance the risk for flash flooding through early Friday morning. As a result, the Flash Flood Watch will continue as it is. Because of the widespread rain and increased cloud coverage, daytime high temperatures will remain below average for this time of year, especially on Thursday. Highs on Thursday will struggle to get out of the 70s while highs on Friday will be in the low to mid 80s throughout the region. Nighttime low temperatures will stay around normal with lows in the upper 60s and low 70s. King LONG TERM /Saturday through Thursday/... Did not make any fundamental changes to the previous Extended Forecast trends. Medium-range models still in pretty good agreement through the first half of next week and consistent with recent runs showing high pressure, both surface and aloft, building back into the region from the western Atlantic. This nudges the upper trough that has been plaguing the region back to the northwest and returns the forecast area to a more summertime regime of scattered diurnal convection and near normal temperatures. Ridging reaches a maximum over the area early in the week and then flattens as upper-level trough begins digging back into the eastern U.S. Still some divergence between the models concerning the evolution of this trend so I am not inclined to push POPs past Chance category yet that far out in the period. 20 AVIATION... 00Z Update... Moderate to heavy rain continues to move north across some of the metro TAF sites this evening, mainly ATL and PDK. This will briefly reduce vsbys with gusts of 25kts. Expect this precipitation activity to continue north and east over the next couple of hours. Cigs are generally IFR and will continue through the overnight, flirting with LIFR by the early morning hours. Vsbys generally 4-6SM overnight. Cigs will lift during the mid- morning to VFR by the afternoon. Scattered TSRA is possible tomorrow afternoon. Winds will be generally out of the east the next couple of hours, veering to the SW through the remaining TAF period. //ATL Confidence...00Z Update... Medium confidence on ceilings. Medium to high confidence on all other elements. 26 && .PRELIMINARY POINT TEMPS/POPS... Athens 76 69 82 70 / 90 90 50 40 Atlanta 78 69 82 71 / 100 70 40 30 Blairsville 74 65 79 65 / 80 80 60 40 Cartersville 79 68 83 69 / 70 60 40 30 Columbus 81 71 84 72 / 80 60 40 30 Gainesville 76 69 81 69 / 90 90 50 40 Macon 81 70 84 71 / 80 70 50 30 Rome 78 68 85 69 / 60 40 40 30 Peachtree City 78 69 84 70 / 80 70 40 30 Vidalia 89 72 86 73 / 80 80 60 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 8 AM EDT Friday for the following zones: Banks...Barrow...Bartow...Butts...Carroll...Catoosa... Chattahoochee...Chattooga...Cherokee...Clarke...Clayton...Cobb... Coweta...Dade...Dawson...DeKalb...Douglas...Fannin...Fayette... Floyd...Forsyth...Gilmer...Gordon...Greene...Gwinnett...Hall... Haralson...Harris...Heard...Henry...Jackson...Jasper...Lamar... Lumpkin...Madison...Meriwether...Monroe...Morgan...Murray... Muscogee...Newton...North Fulton...Oconee...Oglethorpe... Paulding...Pickens...Pike...Polk...Putnam...Rockdale...South Fulton...Spalding...Talbot...Taliaferro...Towns...Troup... Union...Upson...Walker...Walton...White...Whitfield...Wilkes. && SHORT TERM...King LONG TERM....20 AVIATION...26
Hazardous weather outlook, Aug 2, 11:04 PM EDT, 2 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1104 PM EDT Thu Aug 2 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-040315- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1104 PM EDT Thu Aug 2 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A Flash Flood Watch remains in effect through Friday morning. Flooding will be the primary weather hazard through tonight. The potential for localized flooding continues to remain high, especially in urban centers, low lying areas and poor drainage areas where moderate to heavy rain persists for extended periods of time. As the heaviest precipitation trains across north and east Georgia, this will be the area of most concern overnight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered showers and thunderstorms are expected each day. Widespread severe weather is not anticipated. However, the potential for localized flooding will still exist. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight.
In the hours before
Local storm report, Aug 2, 9:55 PM EDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
955 PM EDT THU AUG 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD 2 ESE THOMAS CROSSROADS 33.40N 84.65W
08/02/2018 COWETA GA SOCIAL MEDIA
WATER WAS REPORTED MOVING OVER THE ROADWAY AT BEAU
BROOK LANE AND HIGHWAY 34.
&&
EVENT NUMBER FFC1800764
LREAVESLocal storm report, Aug 2, 10:01 PM EDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1001 PM EDT THU AUG 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM FLASH FLOOD 2 NE RIVERDALE 33.59N 84.39W
08/02/2018 CLAYTON GA EMERGENCY MNGR
WATER RUNNING OVER THE ROAD ON GARDEN WALK BOULEVARD
HAS RESULTED IN PART OF THE ROAD BEING WASHED OUT.
&&
EVENT NUMBER FFC1800765
LREAVESLocal storm report, Aug 2, 10:02 PM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1002 PM EDT THU AUG 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM FLASH FLOOD 1 E RIVERDALE 33.57N 84.40W
08/02/2018 CLAYTON GA EMERGENCY MNGR
PART OF UPPER RIVERDALE ROAD WAS REPORTED CLOSED DUE TO
FLOODING.
&&
EVENT NUMBER FFC1800766
LREAVESSpecial weather statement, Aug 2, 10:34 PM EDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1034 PM EDT THU AUG 2 2018
GAZ045-046-048-057-030330-
Rockdale GA-DeKalb GA-Newton GA-Henry GA-
1034 PM EDT THU AUG 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR ROCKDALE...SOUTHEASTERN DEKALB...
NORTHWESTERN NEWTON AND NORTHEASTERN HENRY COUNTIES UNTIL 1130 PM
EDT...
At 1033 PM EDT...an area of heavy rain was over Ola, or near
McDonough...moving north at 5 mph.
HAZARD...Heavy rain with possible minor flooding.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
McDonough, Conyers, Covington, Oxford, Lithonia, Porterdale, Georgia
International Horse Park, Lakeview Estates, Ola, Magnet, Almon,
Milstead, Richardson Park, Arabia Mountain, Kelleytown, Oak Hill,
Rocky Plains and Redan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3373 8415 3366 8382 3344 8394 3340 8398
3340 8397 3339 8397 3339 8398 3344 8413
TIME...MOT...LOC 0233Z 197DEG 6KT 3344 8403
WIND...40MPHSpecial weather statement, Aug 2, 11:54 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1154 PM EDT THU AUG 2 2018
GAZ046-048-057-030445-
Rockdale GA-Newton GA-Henry GA-
1154 PM EDT THU AUG 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ROCKDALE...NORTHWESTERN
NEWTON AND SOUTHEASTERN HENRY COUNTIES UNTIL 1245 AM EDT...
At 1153 PM EDT...a strong thunderstorm was over Fincherville, or near
Jackson...moving northeast at 15 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of this storm include
Conyers, Covington, Oxford, Porterdale, Georgia International Horse
Park, Lakeview Estates, Ola, Magnet, Almon, Milstead, Oak Hill and
Rocky Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3375 8402 3365 8378 3342 8396 3340 8398
3340 8397 3339 8397 3339 8398 3336 8401
3336 8403 3341 8412
TIME...MOT...LOC 0353Z 208DEG 12KT 3339 8399Special weather statement, Aug 3, 1:11 AM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
111 AM EDT FRI AUG 3 2018
GAZ047>049-059-030600-
Morgan GA-Walton GA-Jasper GA-Newton GA-
111 AM EDT FRI AUG 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORGAN...
SOUTHEASTERN WALTON...NORTHERN JASPER AND SOUTHEASTERN NEWTON
COUNTIES UNTIL 200 AM EDT...
At 111 AM EDT...a strong thunderstorm was near Farrar, or 10 miles
north of Monticello...moving northeast at 20 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of this storm include
Madison, Rutledge, Newborn, Mansfield, Shady Dale, Calvin, Farrar,
Eudora, North Alcovy, Godfrey and Hard Labor Creek State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3354 8339 3332 8367 3343 8384 3371 8364
TIME...MOT...LOC 0511Z 218DEG 19KT 3345 8370The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 8:11 PM EDT | Special Weather Statement | FFC | Pike, Spalding, Talbot, Upson | 49 min |
| Aug 2, 9:03 PM EDT | Flash Flood Warning | FFC | Butts, Henry, Lamar, Pike, Spalding, Upson | 6 hr |
| Aug 2, 9:34 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale | 56 min |
| Aug 2, 9:39 PM EDT | River Flood Warning | FFC | Coweta | 24 hr |
| Aug 2, 10:34 PM EDT | Special Weather Statement | FFC | Rockdale | 56 min |
| Aug 2, 11:54 PM EDT | Special Weather Statement | FFC | Rockdale | 51 min |
| Aug 3, 12:16 AM EDT | Flash Flood Warning | FFC | Henry, Newton | 3 hr |
| Aug 3, 12:31 AM EDT | Areal Flood Warning | FFC | Coweta, Fayette | 6 hr |
| Aug 3, 1:11 AM EDT | Special Weather Statement | FFC | Morgan | 49 min |
| Aug 3, 1:30 AM EDT | River Flood Warning | FFC | Fayette, Fulton | 24 hr |
| Aug 3, 1:54 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 11 hr |
| Aug 3, 2:05 AM EDT | River Flood Warning | FFC | Gwinnett | 12 hr |
| Aug 3, 2:45 AM EDT | Special Weather Statement | FFC | Union | 45 min |
| Aug 3, 5:56 AM EDT | River Flood Warning | FFC | Coweta, Fayette | 6 hr |
| Aug 3, 5:56 AM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 19 hr |
| Aug 3, 12:02 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 20 hr |
| Aug 3, 7:37 PM EDT | Special Weather Statement | FFC | Towns, White | 38 min |
| Aug 3, 7:40 PM EDT | Special Weather Statement | FFC | Toombs | 65 min |
Nearby
River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.